MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC SCD EXPRESS TUBING SET; SLEEVE, LIMB, COMPRESSIBLE

CARDINAL HEALTH 200, LLC SCD EXPRESS TUBING SET; SLEEVE, LIMB, COMPRESSIBLE
Model Number 9528
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hematoma (1884)
Date of Event 07/25/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Customer reports: a hematoma was discovered during the use of scd700, and an incision was required for retrieval.I have been using it since 7/17 and noticed that a hematoma had formed on the morning of 7/25.The patient had edema even before using the scd700 system.It is unknown how much edema it was.Currently, the treatment is over and the patient's condition is stable, and scd is not being used.It seems that the alarm does not go off during use, but i asked for an investigation of the main unit and consumables to see if there is a possibility that the pressure has temporarily increased.The usage period was 9 days.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Additional Manufacturer Narrative
The device history record review was not possible as there was no lot number reported.The physical samples were received and evaluated as part of the investigation.The samples met requirements, and we were unable to duplicate the reported event.After evaluating the actual physical samples, the conditions reported by the customer were not confirmed, nor could it be confirmed that the condition reported by the customer was related to manufacturing.We will continue to monitor related reports to determine if additional actions are necessary.

Brand Name
SCD EXPRESS TUBING SET
Common Device Name
SLEEVE, LIMB, COMPRESSIBLE
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key22814301
Report Number1423537-2025-00292
Device Sequence Number12950931
Product Code JOW
UDI-Device Identifier10192253016284
UDI-Public10192253016284
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K040511
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 09/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number9528
Device Catalogue Number9528
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/15/2025
Supplement Report FDA Received Date09/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown